Your medicine cabinet is often full of pain relievers and over-the-counter (OTC) drugs on standby whenever you need them. But there may be hidden dangers It is important to monitor your medications keeping in mind the U.S. Food and Drug Administration (FDA) warnings about drugs that could put you at risk. In fact, the FDA̵7;s latest warning mentions one of the most commonly used OTC pain relievers. Read on to find out if you have this drug in your cabinet and for other drugs to avoid if you’re taking it, US officials have a new warning for you.
The FDA announced on April 2 that AS Medication Solutions, LLM (ASM) is recalling tablets. Acetaminophen Extra Strength 500 mg, nearly 200,000 voluntary bottles. The recalled pills come in 100 white plastic bottles and are included in the Health Essential Kits distributed to members of Humana, an American health insurance company. These kits also include 1 bottle of hand sanitizer, 1 reusable mask, 1 cough suppressant, 1 digital thermometer and 50 disposable gloves, and for the other hazards of acetaminophen if you are also using Tylenol. This, your liver is in danger, experts say.
According to the FDA, these bottles have been recalled due to “There is an incomplete prescription label instead of an essential OTC Drug Facts label.” The drug, which is likely to be available nationwide between 14 January and 15 March, has only a short Rx label on the outside of the bottle. “There is no full OTC drug information chart,” according to the recall announcement, the FDA says that OTC drugs that are subject to the Drug Facts label must contain the following information: the active ingredients of the product, including the amount in each dose unit. Purpose of the product, use (indications) for the product Specific warnings include when the product should not be used under any circumstances and when to consult a doctor or pharmacist. Dosage advice And inactive ingredients of the product And for more helpful information sent straight to your inbox, sign up for our daily newsletter.
Without an appropriate warning label, this OTC drug could be maliciously misused. For example, if a consumer has exceeded the recommended intake of acetaminophen. (Which should be on the label) may be at risk of liver damage. The FDA also notes that consumers need to know if they are allergic to the active ingredient in this drug, which is stated on the full label, according to the FDA that the ASM has not yet been reported any adverse events. And for an additional FDA warning, if you have these supplements at home, the FDA says “destroy them.”
The FDA said ASM is notifying distributors and customers by post and handling the return of all recalled products. If you have this product, ASM asks you to “stop using it and return it in the pre-specified return letter that will be provided by the ASM or distributor.” Experiencing any problems you think are the result of using the recalled medication you should consult your doctor or healthcare provider. The FDA also requested the report. See “Adverse reactions or quality problems resulting from use of this product” to the FDA’s MedWatch Adverse Event Reporting Program and for OTC-related concerns. If you use this OTC more than twice a week, see it. physician